Home Locally GQ(3,5)-graphs and geometries with short lines
Article
Licensed
Unlicensed Requires Authentication

Locally GQ(3,5)-graphs and geometries with short lines

  • A. A. MAKHNEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 3

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.3.275/html
Scroll to top button